Alert archive / New York / Heat Advisories in 2011
Heat Advisory 2, NWS Albany, NY
NWS Albany, NY issued this heat advisory at Jul 21, 2011, 4:08 PM EDT for Dutchess County, New York. It took effect at Jul 22, 2011, 12:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jul 21, 2011, 4:08 PM EDT (20:08 UTC)
- In effect from
- Jul 22, 2011, 12:00 PM EDT
- Expired
- Jul 22, 2011, 4:19 AM EDT
- In force
- Issued by
- NWS Albany, NY
County Dutchess County, NY
The radar
The Albany radar (KENX), 95 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.1 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 494 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 1105 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this heat advisory went out at Jul 21, 1:37 PM EDT, 2 hours 31 minutes earlier.
Area forecast discussion, Jul 21, 1:37 PM EDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
137 PM EDT THU JUL 21 2011
.SYNOPSIS...
A BERMUDA HIGH PRESSURE SYSTEM WILL DOMINATE OUR WEATHER WITH A
SOUTHWEST FLOW OF HOT AND HUMID AIR FROM THE MIDWEST. THIS PATTERN
WILL RESULT IN OPPRESSIVE HEAT AND HUMIDITY THROUGH FRIDAY. A
FRONTAL PASSAGE ON SATURDAY SHOULD BRING SLIGHTLY COOLER AND LESS
HUMID WEATHER...WITH EVEN COOLER AND MORE SEASONABLE TEMPERATURES IN
STORE FOR SUNDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
QUICK UPDATE TO UP RAIN CHANCES TO SCATTERED OVER MUCH OF THE
CENTRAL...WESTERN AND EASTERN AREAS BASED ON SPC EXPANSION OF
SLIGHT RISK FOR SEVERE...AND MULTIPLE RUNS OF THE HRRR...AND
LATEST DETERMINISTIC OPERATIONAL 12Z MODEL RUNS HINTING AT A BIT
MORE POTENTIAL COVERAGE OF CONVECTION THIS AFTERNOON AND EVENING.
OUTFLOW FROM EARLIER CANADA CONVECTION DROPPING SOUTH THROUGH THE
ADIRONDACKS NOW...PLUS SOME LAKE BREEZE CONVERGENCE COULD TRIGGER
CONVECTION. ALSO...BROAD LOW LEVEL CONVERGENCE IN THE SURFACE WIND
FIELDS...PARTIALLY DUE TO CHANNELING IN THE HUDSON RIVER
VALLEY...SKEWING SURFACE WINDS MORE SOUTHERLY THROUGH THE HUDSON
RIVER VALLEY. CONVECTIVE CLOUD COVER NOTED IN MOUNTAINS ON
SATELLITE IMAGERY...AND TERRAIN CAN ALSO BE A FOCUS FOR CONVECTIVE
INITIATION. ANY THUNDERSTORMS COULD GO BALLISTIC...AS STATED
EARLIER...DUE TO THE RESPECTABLE INSTABILITY AND RELATIVELY STRONG
WIND FIELDS THROUGH THE BOUNDARY LAYER. WILL KEEP AND EYE ON
RADAR...AND HEAT HEADLINES WILL ALSO SATY IN PLACE...EVEN THOUGH
SOME OF THE CLOUD COVER COULD KEEP TEMPERATURES DOWN A DEGREE OR
TWO. DEWPOINTS ARE STILL OPRESSIVE.
PREV AFD BELOW...
WARMING UP QUICKLY OUTSIDE. BAND OF CLOUDS ACROSS NORTHERN AREAS
AS CONVECTIVE DEBRIS AND TAILOF MIDLEVEL MOISTURE SINKS SOUTH AND
EAST. PERIODS OF CLOUDS AND SUN IN NORTHERN AREAS MAY CAP
TEMPERATURES A DEGREE OR TWO BELOW CURRENT FORECAST...BUT LOW
LEVEL DEW POINTS WILL MAKE UP FOR THAT IN TERMS OF RESULTING HEAT
INDICES. HEADLINES FOR EXCESSIVE HEAT AND HEAT ADVISORY WILL
CONTINUE.
AREA SOUNDINGS QUITE UNSTABLE...BUT SOME CAPPING SEEN IN SOME
PARTS OF THE REGION. IF LAKE BREEZE CONVECTION CAN INITIATE...OR
CONVECTION IN HIGHER TERRAIN...CONVECTION COULD GO BALLISTIC SO
WILL KEEP AN EYE ON ANY THUNDERSTORM INITIATION. NO GOOD LOW LEVEL
FOCUS OUTSIDE OF THE LAKES AND TERRAIN...BUT RELATIVELY STRONG
WIND FIELDS COULD PROPAGATE CONVECTION QUICKLY IF IT DEVELOPS...SO
WILL HAVE TO WATCH FOR DAMAGING WIND POTENTIAL IN ANY THUNDERSTORM
ACTIVITY.
SO JUST SOME MINOR TOUCHES TO FORECAST BUT FEW IF ANY.
PREV AFD BELOW...
AS OF 644 AM...MCS TRACKING WELL NORTH OF THE REGION AND WILL NOT
IMPACT OUR WEATHER OTHER THAN POSSIBLY ADDING A PERIOD OF HIGH LEVEL
DEBRIS CLOUDS PASSING THROUGH. LOTS OF ADDITIONAL HIGH LEVEL CLOUDS
ACROSS THE REGION AT THIS TIME...AND WILL BE OF VARYING THICKNESS
TODAY. THESE CLOUDS MAY POTENTIALLY INHIBIT MAX TEMPS BY A DEGREE OR
TWO...BUT DUE TO UNCERTAINTY IN EVENTUAL COVERAGE THIS AFTERNOON
WILL LEAVE TEMPERATURES AND HEAT HEADLINES AS IS.
OTHERWISE...POPULATED HOURLY GRIDS THIS MORNING TO REFLECT CURRENT
OBS AND TRENDS.
PREVIOUS NEAR TERM DISCUSSION...
AS OF 415 AM...EXCESSIVE HEAT WARNING AND/OR HEAT ADVISORIES REMAIN
IN EFFECT FOR MOST OF THE AREA FOR TODAY. THE ONLY CHANGE TO CURRENT
HEADLINES WAS TO UPGRADE EASTERN DUTCHESS COUNTY TO A WARNING.
OTHERWISE...THE REST OF THE HEADLINES REMAIN AS THEY WERE ISSUED.
STILL WATCHING AN MCS TRACK GENERALLY EASTWARD ACROSS
THE ONTARIO/QUEBEC BORDER JUST NORTH OF GEORGIAN BAY. THE POSITION
OF THIS SYSTEM LINES UP WELL WITH THE SURFACE CYCLONE CENTER...WHICH
HAS DEEPENED TO 994MB AT THIS TIME. MID-UPPER TROPOSPHERIC FLOW IS
WEST-EAST IN VICINITY OF THE MCS NOW...ALTHOUGH THE TRAJECTORY
BECOME MORE WNW-ESE ACROSS NORTHERN NEW ENGLAND. GOOD AGREEMENT WITH
MODEL GUIDANCE REGARDING THIS FEATURE...SO AM EXPECTING THE MCS TO
REMAIN NORTH OF OUR AREA THIS MORNING...ALTHOUGH SOME HIGH LEVEL
DEBRIS CLOUDS COULD MOVE ACROSS THE AREA.
THE MAIN STORY THIS AFTERNOON WILL BE THE OPPRESSIVE HEAT AND
HUMIDITY THAT WILL GRIP THE REGION. 850MB TEMPS ARE FORECAST TO
REACH +22C TO +24C THIS AFTERNOON. INCREASING SOUTHWEST FLOW ALOFT
WITH 30-35 KT WINDS AT 850MB WILL ALLOW FOR COMPRESSIONAL WARMING
EAST OF THE CATSKILLS WHICH WILL HELP BOOST TEMPS INTO THE MID TO
PERHAPS UPPER 90S IN THE MID HUDSON VALLEY. MID 90S ARE EXPECTED FOR
THE CAPITAL REGION AND UPPER HUDSON VALLEY AND OTHER VALLEY
LOCATIONS. ELSEWHERE LOWER 90S SHOULD OCCUR EXCEPT FOR MOUNTAINOUS
AREAS.
THE POTENTIAL FOR CONVECTION IS SOMEWHAT LOW FOR TODAY DUE TO THE
WARM MID LEVEL TEMPS AND FORECAST SOUNDING SHOWING MULTIPLE
INVERSIONS BETWEEN 850-700MB. HOWEVER...MLCAPE VALUES WILL BUILD TO
AROUND 1500-2500 K/JG AS DEWPOINTS RISE INTO THE LOWER 70S. MID
LEVEL LAPSE RATES COULD STEEPEN TO AROUND 6-6.5C/KM BETWEEN
850-500MB. SO...IF ANY UPDRAFTS CAN BREAK THROUGH THE LOW-MID LEVEL
INVERSIONS THERE IS A LOW PROBABILITY OF SEVERE STORMS...ESPECIALLY
GIVEN THE DEEP LAYER 0-6KM SHEAR OF 30-35 KT WHICH COULD ORGANIZE
ANY CELLS INTO BOWING SEGMENTS OR CLUSTERS. THE MAIN QUESTION IS
THE TRIGGER TO INITIATE STORMS. IN THESE TYPES OF SETUPS WITH A HOT
AND HUMID AIR MASS IN PLACE AND LOTS OF CAPE...CSTAR RESEARCH HAS
SHOWN LAKE BREEZE BOUNDARIES CAN INITIATE CONVECTION BUT DOES NOT
HAPPEN EVERY TIME. THIS IS SOMETHING TO KEEP IN MIND AS A POTENTIAL
TRIGGER. ALSO WHILE SUBTLE...DIFFERENTIAL HEATING DUE TO THE TERRAIN
COULD ALLOW FOR ENOUGH LIFT. SO...WILL MENTION ISOLATED THUNDER
TODAY BUT ANY STORMS THAT FORM HAVE THE POTENTIAL TO QUICKLY BECOME
SEVERE WITH STRONG GUSTY WINDS THE MAIN THREAT. DOWNPOURS WILL ALSO
BE LIKELY WITH HIGH PWATS AROUND 1.75 INCHES.
ANY CONVECTION THAT DOES DEVELOP SHOULD TEND TO DIMINISH AFTER
SUNSET AND DAYTIME HEATING IS LOST SINCE THEY WILL NOT BE TIED TO
ANY SYNOPTICALLY DRIVEN SYSTEM. IT WILL BE A MUGGY NIGHT WITH MINS
ONLY IN THE LOWER TO PERHAPS MID 70S IN VALLEY LOCATIONS.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY/...
AS OF 415 AM...FRIDAY WILL BE ANOTHER HOT DAY ACROSS THE
REGION...ALTHOUGH A SURFACE TROF OR DEWPOINT BOUNDARY WILL MOVE
THROUGH BY MORNING ALLOWING FOR SLIGHTLY LOWER HUMIDITY LEVELS
DURING THE DAY FRIDAY. FOR THIS REASON...WHILE TEMPS WILL BE SIMILAR
TO THURSDAY...LOWER HUMIDITY WILL RESULT IN HEAT INDICES NOT AS
OPPRESSIVE FOR A GOOD PORTION OF THE AREA. THE ONLY EXCEPTION WILL
BE ACROSS SOUTHERN AREAS SUCH AS EASTERN ULSTER...DUTCHESS...AND
LITCHFIELD COUNTIES WHERE THE EXCESSIVE HEAT WATCH WILL REMAIN IN
EFFECT. FARTHER NORTH THE EXCESSIVE HEAT WATCH HAS BEEN CANCELLED.
HOWEVER...IT IS IMPORTANT TO NOTE THAT WHILE WARNING LEVEL HEAT IS
NOT EXPECTED FARTHER NORTH...HEAT ADVISORIES WILL BE POSSIBLE AT
HEAT INDICES NEAR 100.
OTHERWISE...DRY CONDITIONS ARE EXPECTED WITH NO CONVECTION DUE TO A
STRONG LOW-LEVEL CAP DEVELOPING. DRY CONDITIONS EXPECTED FRIDAY
NIGHT AS WELL...WITH AGAIN SLIGHTLY COOLER TEMPS AS A RESULT OF
LOWER DEWPOINTS ACROSS THE REGION. MIN TEMPS GENERALLY EXPECTED TO
DROP INTO THE 60S WITH EVEN SOME 50S IN THE ADIRONDACKS.
THE HEAT WAVE WILL CONTINUE INTO SATURDAY...BUT WITH ANOTHER FEW
DEGREES OF COOLING. MAX TEMPS WILL STILL BE WELL ABOVE NORMAL WITH
GENERALLY LOWER 90S IN THE HUDSON/MOHAWK VALLEY FROM THE CAPITAL
REGION NORTH TO MID 90S ACROSS THE MID HUDSON VALLEY/LITCHFIELD CT.
ANOTHER SURFACE TROF WILL BE MOVING THROUGH DURING THE DAY WHICH
WILL HELP TO "COOL" TEMPS SLIGHTLY WITH DEWPOINTS REMAINING IN THE
60S. WILL MENTION ISOLATED CONVECTION ASSOCIATED WITH THE BOUNDARY
MOVING THROUGH ALTHOUGH AGAIN THE ENVIRONMENT MAY BE RATHER CAPPED
SO WILL KEEP CHANCES SLIGHT.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
MAINLY DRY AND DEFINITELY COOLER DURING LONG TERM PERIOD. THE
GFS/ECMWF BOTH FORECAST A GOOD CHANCE FOR SHWRS/TSTMS MONDAY
AFTERNOON INTO TUESDAY EVENING AS A COLD FRONT AND UPPER LEVEL TROF
MOVE THROUGH. ECMWF IS THE FASTEST...WITH MOST OF THE SHWR ACTIVITY
OCCURRING MONDAY AFTERNOON AND NIGHT...WHILE THE GFS FORECASTS THE
SHOWERS MAINLY ON TUESDAY AND TUESDAY EVENING. THE ONLY OTHER THREAT
FOR SHWRS/TSTMS AS SHOWN BY THE MODELS IS A CHANCE OF SHWRS
SATURDAY NIGHT INTO EARLY SUNDAY MORNING ACCORDING TO THE ECMWF AS A
WAVE PASSES BY TO OUR SOUTH. WHILE THE NAM SUGGEST A MCS TYPE SYSTEM
WILL MOVE SOUTHEAST OUT OF CANADA AND INTO OUR REGION ON SUNDAY.
WILL IGNORE THE NAM/MCS SOLUTION FOR NOW AND KEEP THE FORECAST DRY
ON SUNDAY...AND HAVE FORECAST A SLIGHT CHANCE OF SHWRS/TSTMS
SATURDAY NIGHT DUE TO THE ECMWF. OTHERWISE SLIGHT OR LOW CHANCE POPS
FORECAST FOR MONDAY AFTERNOON INTO TUESDAY DUE TO THE FRONTAL AND
UPPER TROF PASSAGE...OTHERWISE DRY SUNDAY AND SUNDAY NIGHT...AND
TUESDAY NIGHT AND WEDNESDAY.
MUCH COOLER RELATIVE TO CURRENT TEMPS ACROSS THE REGION...BUT TEMPS
WILL GENERALLY BE CLOSE TO NORMAL. HIGHS DURING THE PERIOD WILL
GENERALLY BE IN THE UPPER 70S TO MID 80S SUNDAY THROUGH WEDNESDAY.
LOWS WILL BE IN THE UPPER 50S AND 60S SATURDAY NIGHT...AND MID 50S
TO MID 60S SUNDAY NIGHT THROUGH TUESDAY NIGHT.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
VFR CONDITIONS WILL PREVAIL THIS AFTERNOON THROUGH TONIGHT AND
INTO TOMORROW MORNING. THERE HAVE BEEN HINTS OF CONVECTION THAT
COULD DEVELOP THIS AFTERNOON AND POSSIBLE TRACK THROUGH THE
VICINITIES OF KGFL AND KALB. HOWEVER THE CONVECTION HAS NOT
DEVELOPED YET...BUT MULTIPLE SOURCES OF GUIDANCE SUGGEST THE
DEVELOPMENT...SO ACKNOWLEDGING VCSH BETWEEN 20Z-23Z AT KGFL AND
KALB...AND PUTTING CB IN CLOUD GROUP. SOME HAZE AND FOG COULD
DEVELOP THIS EVENING AND TONIGHT...BUT KEEPING MVFR AT ALL
SITES...THROUGH 11Z...THEN IMPROVING BACK TO VFR.
SOUTH TO SOUTHWEST WINDS AT 10 TO 15 KT WITH GUSTS NEAR 25 KT
THIS AFTERNOON SHOULD DIMINISH TO LIGHT TONIGHT. WINDS WILL SHIFT
TO WEST TO NORTHWEST AT 10 TO 15 KT TOMORROW MORNING.
FRI-TUE...VFR. SLGT CHC TSRA.
&&
.FIRE WEATHER...
A BERMUDA HIGH PRESSURE SYSTEM WILL DOMINATE OUR WEATHER WITH A
SOUTHWEST FLOW OF HOT AND HUMID AIR FROM THE MIDWEST. THIS PATTERN
WILL RESULT IN OPPRESSIVE HEAT AND HUMIDITY THROUGH FRIDAY. A
FRONTAL PASSAGE ON SATURDAY SHOULD BRING SLIGHTLY COOLER AND LESS
HUMID WEATHER. ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY INTO THIS
EVENING...OTHERWISE DRY CONDITIONS WILL PREVAIL. MOST AREAS WILL NOT
RECEIVE WETTING RAIN DUE TO THE SPARSE COVERAGE OF ANY THUNDERSTORMS.
MINIMUM RELATIVE HUMIDITY VALUES THIS AFTERNOON WILL BE AROUND 40 TO
50 PERCENT. RH VALUES WILL INCREASE TO BETWEEN 85 AND 100 PERCENT
TONIGHT...THEN DROP TO A MINIMUM OF AROUND 35 TO 45 PERCENT FRIDAY
AFTERNOON.
WINDS TODAY WILL BECOME SOUTHWEST AND INCREASE TO AROUND 10 TO 15
MPH WITH GUSTS AROUND 25 MPH. WINDS TONIGHT WILL REMAIN SOUTHWEST
WITH SPEEDS DECREASING TO 5 TO 10 MPH. WINDS WILL SHIFT TO THE
WEST-NORTHWEST AROUND 10 MPH ON FRIDAY.
&&
.HYDROLOGY...
A HUMID AND MOISTURE-RICH AIR MASS OVER THE REGION TODAY WILL RESULT
IN THE POSSIBILITY OF ISOLATED THUNDERSTORMS THIS AFTERNOON AND
EVENING. THESE STORMS COULD PRODUCE TORRENTIAL DOWNPOURS AS
PRECIPITABLE WATER VALUES WILL BE AROUND 1.75 INCHES. SOME
URBAN...POOR DRAINAGE OR SMALL STREAM FLOODING MAY OCCUR IN ISOLATED
LOCATIONS...OTHERWISE MOST AREAS SHOULD REMAIN DRY. LARGER STREAMS
AND RIVERS WILL ONLY EXPERIENCE SLIGHT INCREASES IN FLOW.
DRY CONDITIONS ARE EXPECTED ON FRIDAY...WITH POSSIBLY ISOLATED
THUNDERSTORMS ON SATURDAY. DRY WEATHER SHOULD RETURN FOR SUNDAY AND
MUCH OF MONDAY.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.
&&
.CLIMATE...
HERE ARE THE RECORD HIGH TEMPERATURES FOR WED THROUGH SAT AT THE
ALBANY INTERNATIONAL AIRPORT WITH THE UPCOMING HOT WEATHER COMING UP.
JULY 21 101F SET IN 1930
JULY 22 102F SET IN 1926
JULY 23 96F SET IN 1955
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR CTZ001-013.
EXCESSIVE HEAT WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY
EVENING FOR CTZ001-013.
NY...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NYZ038>040-042-
043-047-048-051-054-058-061-063-082.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR NYZ041-
049-050-052-053-059-060-064>066-083-084.
EXCESSIVE HEAT WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY
EVENING FOR NYZ064>066.
MA...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR MAZ001-025.
VT...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR VTZ013-015.
&&
AVIATION...NASHazardous weather outlook, Jul 21, 1:09 PM EDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 109 PM EDT THU JUL 21 2011 NYZ032-033-VTZ014-221100- NORTHERN HERKIMER-HAMILTON-WESTERN WINDHAM- 109 PM EDT THU JUL 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN ADIRONDACKS OF EAST CENTRAL NEW YORK...AND WESTERN WINDHAM COUNTY IN SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. ANY THUNDERSTORM THAT DEVELOPS HAS THE POTENTIAL TO PRODUCE LOCALIZED DAMAGING WIND GUSTS AND HEAVY RAINFALL. INDIVIDUAL THUNDERSTORMS WILL TRACK FROM WEST-NORTHWEST TO EAST- SOUTHEAST AROUND 30 TO 40 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE OF THUNDERSTORMS MONDAY AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ001-025-NYZ058-061-063-221100- NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-WESTERN GREENE- EASTERN COLUMBIA-WESTERN ULSTER- 109 PM EDT THU JUL 21 2011 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS AND THE EASTERN CATSKILLS AND TACONICS OF NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. ANY THUNDERSTORM THAT DEVELOPS HAS THE POTENTIAL TO PRODUCE LOCALIZED STRONG TO DAMAGING WIND GUSTS AND HEAVY RAINFALL. INDIVIDUAL THUNDERSTORMS WILL TRACK FROM WEST-NORTHWEST TO EAST- SOUTHEAST AROUND 30 TO 40 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE OF THUNDERSTORMS MONDAY AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ059-060-221100- EASTERN GREENE-WESTERN COLUMBIA- 109 PM EDT THU JUL 21 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN GREENE AND WESTERN COLUMBIA COUNTIES IN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. ANY THUNDERSTORM THAT DEVELOPS HAS THE POTENTIAL TO PRODUCE LOCALIZED STRONG TO DAMAGING WIND GUSTS AND HEAVY RAINFALL. INDIVIDUAL THUNDERSTORMS WILL TRACK FROM WEST-NORTHWEST TO EAST- SOUTHEAST AROUND 30 TO 40 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE OF THUNDERSTORMS MONDAY AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ064>066-221100- EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- 109 PM EDT THU JUL 21 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...EXCESSIVE HEAT WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN ULSTER COUNTY AND DUTCHESS COUNTY IN EAST CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. ANY THUNDERSTORM THAT DEVELOPS HAS THE POTENTIAL TO PRODUCE LOCALIZED STRONG TO DAMAGING WIND GUSTS AND HEAVY RAINFALL. INDIVIDUAL THUNDERSTORMS WILL TRACK FROM WEST-NORTHWEST TO EAST- SOUTHEAST AROUND 30 TO 40 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WATCH. THERE IS A CHANCE OF THUNDERSTORMS MONDAY AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ001-013-221100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD- 109 PM EDT THU JUL 21 2011 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...EXCESSIVE HEAT WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. ANY THUNDERSTORM THAT DEVELOPS HAS THE POTENTIAL TO PRODUCE LOCALIZED STRONG TO DAMAGING WIND GUSTS AND HEAVY RAINFALL. INDIVIDUAL THUNDERSTORMS WILL TRACK FROM WEST-NORTHWEST TO EAST- SOUTHEAST AROUND 30 TO 40 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WATCH. THERE IS A CHANCE OF THUNDERSTORMS MONDAY AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ038>040-042-043-047-048-051-054-082-VTZ013-015-221100- SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-WESTERN ALBANY- EASTERN RENSSELAER-NORTHERN FULTON-BENNINGTON-EASTERN WINDHAM- 109 PM EDT THU JUL 21 2011 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN MOHAWK VALLEY...LAKE GEORGE SARATOGA REGION...HELDERBERGS AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. ANY THUNDERSTORM THAT DEVELOPS HAS THE POTENTIAL TO PRODUCE LOCALIZED DAMAGING WIND GUSTS AND HEAVY RAINFALL. INDIVIDUAL THUNDERSTORMS WILL TRACK FROM WEST-NORTHWEST TO EAST- SOUTHEAST AROUND 30 TO 40 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE OF THUNDERSTORMS MONDAY AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ041-049-050-052-053-083-084-221100- NORTHERN SARATOGA-EASTERN SCHENECTADY-SOUTHERN SARATOGA- EASTERN ALBANY-WESTERN RENSSELAER-SOUTHEAST WARREN- SOUTHERN WASHINGTON- 109 PM EDT THU JUL 21 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LAKE GEORGE SARATOGA REGION AND CAPITAL DISTRICT. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. ANY THUNDERSTORM THAT DEVELOPS HAS THE POTENTIAL TO PRODUCE LOCALIZED DAMAGING WIND GUSTS AND HEAVY RAINFALL. INDIVIDUAL THUNDERSTORMS WILL TRACK FROM WEST-NORTHWEST TO EAST- SOUTHEAST AROUND 30 TO 40 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE OF THUNDERSTORMS MONDAY AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 4:08 PM EDT | Excessive Heat Warning | ALY | Dutchess, Ulster | 28 hr |
Nearby
Heat Advisories in New York, 2011Every heat advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.